# SDR JYDR20170628176

- Difficulty date: June 27, 2017
- Submitted: June 28, 2017
- Operation: General aviation
- Make and model: Skrsky S64E
- Aircraft serial: 64003
- Aircraft time: 46,373 hours, 16,170 cycles
- Engine: Pwa JFTD12A4A
- Engine time: 757 hours
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Turbine Blades
- Part number: 597602
- Part serial: NSN
- Condition: Missing
- Location: Engine
- Part time: 757 hours
- Stage of operation: HO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

PILOT RETURNED TO LANDING REPORTING NOISE AND VIBRATION IN NR 1 ENGINE. AFTER SEPARATING FREE TURBINE FROM ENGINE DISCOVERED ONE EACH SECOND STAGE N1 TURBINE BLADE MISSING FROM ROOT OUT. DOWNSTREAM DAMAGE IN FREE TURBINE. BOTH COMPRESSOR AND FREE TURBINE REPLACED. COMPRESSOR IS BEING SHIPPED TO THIS REPAIR STATION FOR FURTHER INVESTIGATION.
